See Alike in...

Alike App

Browser

turquoise8

554d

Does anyone else always wake up from sleep feeling extremely weak, nauseous, shaking, and sweaty?

Top reply
    • turquoise8

      493d

      I wasn’t entirely healthy before being vaccinated so it is hard for me to tell if the vaccine was the direct cause of all the health issues I have now. It’s hard to say. I know the vaccines are effective and I also know there are a lot of people suffering side effects.

    • turquoise8

      493d

      I wasn’t entirely healthy before being vaccinated so it is hard for me to tell if the vaccine was the direct cause of all the health issues I have now. It’s hard to say. I know the vaccines are effective and I also know there are a lot of people suffering side effects.

    • turquoise8

      494d

      It is definitely expensive and hopefully worth it. I didn’t have any night sweats or swelling. I have a low C4 complement in my rheumatology blood work that can’t be explained though.

      • Chippergirl

        494d

        @turquoise8 I regret putting this poison into my body. I’ve heard so many stories of people now having autoimmune issues after receiving it. I was extremely healthy and happy before receiving these injections. I now deal with muscle aches, daily headaches, anxiety, fatigue, horrible periods (I bled for an entire month post injection), swollen lymph nodes, poor appetite. I’ve been to the doc more times this year than I’ve been in my entire life. What prompted your doc to check your C4 count?

        • turquoise8

          493d

          @Chippergirl I regret it too. It was a tough decision when the vaccines came out because the COVID virus itself can also be really damaging to the body and we were trying to protect ourselves from that. I’ve been to so many doctors I lost count. I saw two rheumatologists and had basically every autoimmune blood test there is to rule out autoimmune diseases.

    • Chippergirl

      500d

      Yes. This started happening to me after the covid vaccines

      • turquoise8

        497d

        @Chippergirl Me too! After the booster.

        • Chippergirl

          496d

          @turquoise8 what other symptoms did you experience after the booster shot? I had a hard time getting over it

    • MrsBabydoll

      527d

      Yes. Very scary. 💕hugs

    • KelseyBanks

      552d

      This always happens to me after a nap! Not usually overnight but ALWAYS from naps! Anyone else?

    • CoffeeAndDogs

      554d

      Unfortunately, can be quite common with POTS. Even sleep can cause changes to heart rate and/or blood pressure. I know some people have to pre-game getting out of bed with electrolytes and/or medication to help.

    • ells.earth

      554d

      All the time

    • InconclusiveResults

      554d

      Yes! I have to wait several hours before I can eat breakfast in the mornings because I feel sick when I wake up. I don't usually eat until around 10 or 11 and I'm up at 5:30. I have night sweats too, and I always wake up fatigued and have a hard time getting out of bed. 😅

      • turquoise8

        554d

        @InconclusiveResults Yep. I wake up feeling so bad. It takes me awhile to get out of bed too and I also wait awhile to eat. The first few hours of the day are the worst!

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion